How to Administer Narcan for Opioid Overdose

Opiates and opioids are central nervous system depressants and their use can lead to overdose. Overdose commonly occurs when the patient takes more than prescribed, when the opioids are combined with other drugs, or when the person has a condition that makes them more sensitive to overdose.

There are several kinds of opiates and opioids whose effects can be reversed with proper administration of Naloxone Intramuscular or Intranasal, also known as Narcan.

Visit ProCPR for comprehensive CPR and first aid training.

Improve the safety and effectiveness of your personnel with an online training solution from EMS1 Academy. Access more than 500 EMS courses and videos, totaling over 440 continuing education hours. With EMS1 Academy, training can be delivered during in-service, field training or in a self-paced format. SCHEDULE A FREE DEMO NOW!

Join the discussion

Copyright © 2020 EMS1. All rights reserved.